MAUDE Adverse Event Report: STRYKER GMBH DISTAL ANTEROLATERAL TIBIA PLATE AXSOS 3 FOR RIGHT TIBIA 8 HOLE / L153MM; PLATE, FIXATION, BONE

STRYKER GMBH DISTAL ANTEROLATERAL TIBIA PLATE AXSOS 3 FOR RIGHT TIBIA 8 HOLE / L153MM; PLATE, FIXATION, BONE
Model Number 627488
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2021
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the following issue: "fusion of the plate and screws installed two months ago.Therefore, problem with removal during revision surgery.Longer operation time and increased anesthesia time.".
 
Additional Manufacturer Narrative
Device will not be returned.If additional information becomes available, it will be provided in a supplemental report.Device disposition is unknown.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Correction: please refer to d4 lot number.The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.A review of the device history was not possible because the communicated lot number was not valid.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
DISTAL ANTEROLATERAL TIBIA PLATE AXSOS 3 FOR RIGHT TIBIA 8 HOLE / L153MM
Common Device Name
PLATE, FIXATION, BONE
Manufacturer (Section D)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ  2545
Manufacturer (Section G)
STRYKER GMBH
bohnackerweg 1
postfach
selzach 2545
SZ   2545
Manufacturer Contact
sharon rivas
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key12982647
Report Number0008031020-2021-00496
Device Sequence Number20247829
Product Code HRS
UDI-Device Identifier07613327082210
UDI-Public07613327082210
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K200398
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/20/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number627488
Device Catalogue Number627488
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/17/2021
Supplement Date Received by Manufacturer12/23/2021
Initial Report FDA Received Date12/13/2021
Supplement Report FDA Received Date01/20/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown